# SDR YENA2021041600244

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION UPPER SURFACE BTW RIB6 TO RIB7 AT LEVEL STR1 AND STR2 LEADING EDGE ON LH WING ; REF AEROMAN NR REMOVED CORROSION ON UPPER SURFACE BTW RIB 6 TO RIB 7 AT LEVEL STR 1 AND STR 2 LEADING EDGE ON LH WING IAW A320 SRM 51-74-00, THEN EVALUATED REWORK AND FOUND WITHIN LIMITS IAW A320 SRM 57-21-11-283-014 FIGURE 001 (SHEET 1 AND SHEET 2). MEASURES OF REWORK ARE L=2.379 INCH, W=1.935 INCH, IT=0.395 INCH AND MRT=0.373 INCH. THIS ADL FOR REWORK IS CLASSIFIED CATEGORY A AND NO FURTHER  INSPECTION IS REQUIRED. TOOL USED CALIPER P/N: 500-464, S/N: B17030934 DUE DATE JAN-22-2022, TOOL P/N: 25DL PLUS, S/N: 071504410 DUE DATE NOV-20-2021, TOOL P/N: PHASEC 3D, S/N: CZ1026/09 DUE DATE    MAY-15-2021, CALIPER P/N: 700-113-10, S/N: 0002956 DUE DATE JAN-11-2022 AND TORQUE P/N: QD2R200, S/N: 0219122698 DUE DATE AUG-03-2021
